Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic surfaces and irrational connected sums of four manifolds


Author: R. Mandelbaum
Journal: Bull. Amer. Math. Soc. 83 (1977), 369-371
MSC (1970): Primary 57D55, 57A15, 14J99
DOI: https://doi.org/10.1090/S0002-9904-1977-14273-0
MathSciNet review: 0440564
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [MM1] R. Mandelbaum and B. Moishezon, On the topological structure of non-singular algebraic surfaces in CP, Topology 15 (1976), 23-40. MR 405458
  • [MM2] R. Mandelbaum and B. Moishezon, On the topology of algebraic surfaces, Topology (to appear). MR 405458
  • [W] C. T. C. Wall, Diffeomorphisms of 4-manifolds, J. London Math. Soc. 39 (1964), 131-140. MR 29 #626. MR 163323

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D55, 57A15, 14J99

Retrieve articles in all journals with MSC (1970): 57D55, 57A15, 14J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14273-0

American Mathematical Society